Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

MRI showing stenosis 5 bulging discs bony spurs. Had epidural steroid injection. No improvement. What do you suggest?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
MRI showed stenosis 5 bulging discs bony spurs. Surgeon explained surgery was risky I had a ESI 9 days ago I am not feeling any diferent Does this mean I will not have good results
Posted Tue, 26 Nov 2013 in Brain and Spine
Answered by Dr. Ivan R. Rommstein 23 minutes later
Brief Answer: hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. It is not uncommon that there is no improvement after esi and in such cases it is recommended to have another esi procedure 2 weeks and 4 weeks after first one. If there wasnt change in first 7 days then probably wont be at all. But as i said,do it 2 more times and if everything is the same then you should find another treatment method for pain. (Physical therapy, TEN,medicines,chiro,hypnosis,surgery, etc). Also,sometimes esi is not done properly or not enough anestetic is injected so this could have been reason for persistence of pain in your case. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor